Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A bounding question for almost flat manifolds


Author: Shashidhar Upadhyay
Journal: Trans. Amer. Math. Soc. 353 (2001), 963-972
MSC (1991): Primary 57R19, 57R20; Secondary 55N22
Published electronically: September 15, 2000
MathSciNet review: 1804410
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study bounding question for almost flat manifolds by looking at the equivalent description of them as infranilmanifolds $\Gamma\backslash L\rtimes G/G$. We show that infranilmanifolds $\Gamma\backslash L \rtimes G/G$ bound if $L$ is a 2-step nilpotent group and $G$ is finite cyclic and acts trivially on the center of the nilpotent Lie group $L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 57R19, 57R20, 55N22

Retrieve articles in all journals with MSC (1991): 57R19, 57R20, 55N22


Additional Information

Shashidhar Upadhyay
Affiliation: Department of Mathematical Sciences, SUNY at Binghamton, Binghamton, New York 13902-6000
Address at time of publication: Bloomberg L. P., 499 Park Avenue, New York, New York 10022
Email: sdhar@math.binghamton.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02669-6
PII: S 0002-9947(00)02669-6
Keywords: Almost flat manifolds, infranilmanifolds, Stiefel-Whitney numbers
Received by editor(s): August 3, 1999
Published electronically: September 15, 2000
Article copyright: © Copyright 2000 American Mathematical Society